MathSciNet Relay Station
MathSciNet bibliographic data
MR500987 (58 #18469) 57B05 (57C99)
Cannon, J. W. Taming codimension-one generalized submanifolds of $S\sp{n}$. Topology 16 (1977), no. 4, 323–334.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement